# SDR 98ZZZX944

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1009102G014
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC HOSE CHAFED.    REMOVED AND REPLACED.
